Practice exercise (made-up values, not clinical guidance). A practice patient after a head injury opens the eyes only to pressure (a painful stimulus), makes no sounds and shows as the best motor response: no movement at all. Find the Glasgow Coma Scale total GCS = E + V + M.
Clinical assessment scores worksheet with answers
Practice exercise (made-up values, not clinical guidance). A patient’s blood pressure is 99/72 mmHg. Find the mean arterial pressure MAP = (SBP + 2·DBP)/3, to the nearest whole mmHg.
Practice exercise (made-up values, not clinical guidance). A practice patient is assessed with the Braden scale: sensory perception: very limited; moisture: very moist; activity: walks occasionally; mobility: completely immobile; nutrition: adequate; friction and shear: potential problem. Find the Braden total B.
Practice exercise (made-up values, not clinical guidance). A practice chart records GCS 7, with E2 and V2. What motor score M was recorded, and which response does it describe? Give the number.
Practice exercise (made-up values, not clinical guidance). Use the NEWS2 chart (SpO₂ scale 1) for these observations: respiration rate 12/min, SpO₂ 97% on room air, blood pressure 130/78 mmHg, pulse 40/min, alert, temperature 36.4 °C. Which clinical risk group does the patient fall into? Click it.
- 1low
- 2low–medium
- 3medium
- 4high
Practice exercise (made-up values, not clinical guidance). A practice patient is assessed with the Braden scale: sensory perception: completely limited; moisture: very moist; activity: bedfast; mobility: completely immobile; nutrition: very poor; friction and shear: potential problem. Use the bands 19–23 not at risk, 15–18 mild, 13–14 moderate, 10–12 high and 9 or below very high. Click the risk level.
- 1not at risk
- 2mild risk
- 3moderate risk
- 4high risk
- 5very high risk
Answer key
- 1. GCS = 4
- 2. MAP = 81 mmHg
- 3. B = 13
- 4. M = 3
- 5. low–medium
- 6. very high risk
Full step-by-step solutions: practise this topic on examproblems.com.